# SDR CALA2017123004690

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091001
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT EXIT SIGN LENS FOUND BROKEN.  REPLACED THE EXIT SIGN . OPS TESTED OUT, NORMAL IAW AMM 33-51-01-960-802, REV 81.
